MAUDE Adverse Event Report: ULTHERA, INC. MERZ DEVICE INNOVATION CENTER ULTHERA; ULTHERA AESTHETIC ULTRASOUND SYSTEM

ULTHERA, INC. MERZ DEVICE INNOVATION CENTER ULTHERA; ULTHERA AESTHETIC ULTRASOUND SYSTEM
Model Number UC-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 09/24/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Practice reported to mdic on (b)(6) 2016 a patient who is experiencing visual and palpable bilateral "ridges" on her cheeks 10 months post full face ultherapy treatment.To date, patient is not resolving.The practice is not responding to mdic requests to obtain more information on the case.Per ulthera ifu, the possibility of scar formation may exist if incorrect treatment technique is used.Practice deviated from ulthera's suggested treatment guidelines and used 3x the recommended treatment lines, over treatment of the patient is the suspected cause of the injury.Review of the support log shows no device malfunction.

Brand Name
ULTHERA
Common Device Name
ULTHERA AESTHETIC ULTRASOUND SYSTEM
Manufacturer (Section D)
ULTHERA, INC. MERZ DEVICE INNOVATION CENTER
1840 south stapley dr
suite 200
mesa AZ 85204
MDR Report Key6201433
Report Number3006560326-2016-00014
Device Sequence Number13672277
Product Code OHV
UDI-Device Identifier00840763100179
UDI-Public00840763100179
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K134032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Health Care Professional
Device Model NumberUC-1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;